# SDR SIMA201133603

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 20,291 hours, 14,871 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: CC67014500967
- Part serial: A013677
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION DID PERMANENT REPAIR OF LEFT OUTBOARD FLAP BLIND FASTENER (EO CR-5700-107).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LEFT HAND OUTBOARD FLAP AS PER EO CR-57MR-107.  THE AIRCRAFT WAS RETURNED TO SERIVCE.
